Please use this identifier to cite or link to this item:
Type: Journal article
Title: Occurrences of palindromes in characteristic Sturmian words
Author: Glen, Amy Louise
Citation: Theoretical Computer Science. 352(1-3):31-46
Issue Date: 2006
ISSN: 0304-3975
School/Discipline: School of Mathematical Sciences
Keywords: combinatorics on words; characteristic Sturmian word; singular word; palindrome; morphism; return word; overlap
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.